Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 105, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Nov 30, 2016, 12:57 AM CST for Avoyelles Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 12:57 AM CST (06:57 UTC)
- Expired
- Nov 30, 2016, 1:23 AM CST
- In force
- 26 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Avoyelles Parish, LA
The radar
The Ft Polk radar (KPOE), 105 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 8:50 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2318 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.0
The text
As transmitted.
846
WUUS54 KLCH 300657
SVRLCH
LAC009-300745-
/O.NEW.KLCH.SV.W.0105.161130T0657Z-161130T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1257 AM CST WED NOV 30 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AVOYELLES PARISH IN CENTRAL LOUISIANA...
* UNTIL 145 AM CST
* AT 1257 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG BEND...
OR NEAR BORDELONVILLE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARKSVILLE...SIMMESPORT...MOREAUVILLE...BORDELONVILLE...
COTTONPORT...MANSURA...HESSMER...EVERGREEN...PLAUCHEVILLE...BIG
BEND...GOUDEAU...BROUILLETTE...LAKE OPHELIA NATIONAL WILDLIFE
REFUGE...DUPONT AND HAMBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR CENTRAL
LOUISIANA.
LAT...LON 3123 9179 3120 9168 3117 9168 3114 9172
3110 9170 3109 9172 3105 9172 3098 9180
3090 9180 3085 9202 3085 9220 3121 9206
3124 9199 3123 9199 3122 9198 3125 9196
3122 9194 3123 9192 3126 9194 3129 9188
TIME...MOT...LOC 0657Z 237DEG 45KT 3110 9184
HAIL...1.00IN
WIND...60MPH
$$
TINGLER1 follow-up statement
618
WWUS54 KLCH 300723
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
123 AM CST WED NOV 30 2016
LAC009-300733-
/O.CAN.KLCH.SV.W.0105.000000T0000Z-161130T0745Z/
AVOYELLES LA-
123 AM CST WED NOV 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR AVOYELLES PARISH IS
CANCELLED...
THE STRONGEST STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR CENTRAL
LOUISIANA.
LAT...LON 3123 9179 3120 9168 3117 9168 3114 9172
3110 9170 3109 9172 3105 9172 3098 9180
3090 9180 3085 9202 3085 9220 3121 9206
3124 9199 3123 9199 3122 9198 3125 9196
3122 9194 3123 9192 3126 9194 3129 9188
TIME...MOT...LOC 0721Z 237DEG 45KT 3128 9152
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 11:47 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Nov 29, 11:47 PM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1147 PM CST Tue Nov 29 2016
.AVIATION...
A cold front is moving through southwestern Louisiana at this
time. This line of storms is producing a 30 mile wide line of
showers and thunderstorms extending from Rapides/Avoyelles
parishes southwest into western Cameron parish this evening.
This line of storms is producing very strong winds...frequent
lightning and gusty winds.
TAF lctns...LCH/LFT/ARA and AEX will experience storms as the
frontal system approaches each locations. Look for IFR conditions
ahead and along the front... conditions will improve behind the
wind shift... MVFR becmg VFR twrds sr.
&&
.PREV DISCUSSION... /issued 943 PM CST Tue Nov 29 2016/
DISCUSSION...
Grids/zones updated for Tornado Watch #508 issued earlier and
valid til 11Z for the ern 1/2 of the forecast area.
Convection has begun slowly increasing in coverage the past hour
as activity moves into more moisture-rich area per regional 00z
soundings...and POPs the rest of the night were tweaked based on
latest high res model guidance. Convection should eventually end
from west to east with the passage of an approaching cold front.
Sfc analysis show this front has been basically stationary just
beyond our CWA borders this evening...but the next significant
shortwave aloft moving across wrn TX at this time is expected to
give it a push across the area through the overnight and early
morning hours.
Local 00z soundings show decent low-level directional/speed
shear...sufficient to produce a tornado or two through the
night...although best parameters for tornadic cells still look to
be north or northeast of the area.
Elsewhere inherited grids/zones look in good shape based on latest
obs/trends.
25
PREV DISCUSSION... /issued 240 PM CST Tue Nov 29 2016/
DISCUSSION...
Weather map shows the nearly stationary front located between LFK
(temp/dewpt 67/64) and JAS (temp/dewpt 87/70) to just north of POE
and AEX/ESF with similar temp/dewpt gradients. South of the
front, temperatures in the lower/mid 80s with dewpoints in the
upper 60s to lower 70s. Radar showing scattered showers and
thunderstorms continuing to develop across Central and North
Louisiana along the front with warnings issued for these. The
best chances of showers and thunderstorms will be mainly this
evening and overnight as this shortwave trough will move through
dragging the cold front back southward and finally through our
region Wednesday. Risk of severe weather continues with Slight
Risk over most of the area, with the Enhanced Risk only touching
Avoyelles, St. Landry and eastern Rapides parishes in C LA.
After the cold front passage, cooler and drier air will prevail
across the region. Cooler than normal temperatures expected for
Wednesday night into the weekend.
The next system to affect the region will begin Friday, gradually
increasing showers with an isolated thunderstorm by Friday night.
This will be more of an over-running event as most of the region
will stay in the cool sector, with a coastal trof or surface low
developing for Saturday. With the persistent and strong easterly
flow, there may be a risk of higher tides for Saturday, depends on
how far north or south the sfc low/trough is across the northwest
Gulf. Shower chances looks to remain on and off through Monday of
next week.
DML
MARINE...
Elevated seas of 4-7 feet continue across the 20-60nm zones this
afternoon due to the continued strong southerly fetch across the
Western Gulf. Wave heights may diminish a bit tonight but increase
once again Wednesday after the frontal passage. So, issued an
Small Craft Advisory through 6 PM Wednesday.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 50 64 37 62 / 80 10 0 0
LCH 57 68 42 64 / 80 10 0 0
LFT 59 68 41 64 / 80 10 0 0
BPT 55 69 43 65 / 60 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 6 PM CST Wednesday for GMZ470-472-475.
SMALL CRAFT EXERCISE CAUTION through Wednesday afternoon for
GMZ450-452-455.
&&
K. KuyperHazardous weather outlook, Nov 29, 5:15 AM CST, 19 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 515 AM CST TUE NOV 29 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 301115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 515 AM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THE MORNING BEGINS WITH AREAS OF DENSE FOG WITH VISIBILITIES APPROACHING 1/4 MILE OR LESS IN SOME LOCATIONS. DENSE FOG SHOULD DISSIPATE BY MID MORNING. DURING THE AFTERNOON...SOUTHERLY MOIST FLOW INCREASES WITH SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING. CLOUD TO GROUND LIGHTNING...AND THE POSSIBILITY OF ONE OR TWO STORMS REACHING SEVERE LIMITS IS POSSIBLE ACROSS THE AREA. TONIGHT...WIDESPREAD RAINS DEVELOP AS THE NEXT STORM SYSTEM AND COLD FRONT SWEEPS ACROSS THE AREA. NO FLOODING IS ANTICIPATED. HOWEVER...CLOUD TO GROUND LIGHTNING AND GUSTY WINDS COULD MATERIALIZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRIER AND COOLER CONDITIONS RETURN WEDNESDAY AND THURSDAY. A VIGOROUS STORM SYSTEM APPROACHES OVER THE WEEKEND INTO MONDAY RESULTING IN THE POSSIBILITY OF SEVERE STORMS AND FLOODING POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-301115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 515 AM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT DENSE FOG OVER THE NEARSHORE WATERS...LAKES AND BAYS WILL RESULT IN VISIBILITIES OF 1 NAUTICAL MILE OR LESS IN SOME LOCATIONS. VISIBILITIES SHOULD IMPROVE BY MID MORNING. SOUTHERLY FLOW WILL INCREASE THIS AFTERNOON AS LOW PRESSURE DEVELOPS ACROSS NORTH TEXAS AND OKLAHOMA. ANOTHER SYSTEM SYSTEM SWEEPS ACROSS THE COASTAL WATERS TONIGHT WITH SHOWERS AND THUNDERSTORMS MOVING IN TANDEM WITH THE COLD FRONT. WINDS AND SEAS WILL BE HIGHER NEAR STRONGER SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY OFFSHORE FLOW WILL INCREASE WEDNESDAY WITH SOME TYPE OF CAUTIONARY OR ADVISORY NEEDED FOR BRISK WINDS. WINDS WILL DECREASE ON THURSDAY. UNSTABLE AND INCREASED RAIN CHANCES RETURN OVER THE WEEKEND INTO MONDAY AS THE NEXT MAJOR SYSTEM SYSTEM SWEEPS ACROSS THE AREA. SEVERE STORMS ARE POSSIBLE AGAIN WITH THIS NEXT SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Nov 30, 12:14 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1214 AM CST WED NOV 30 2016
LAZ028-029-032-300700-
EVANGELINE LA-RAPIDES LA-AVOYELLES LA-
1214 AM CST WED NOV 30 2016
...SPECIAL WEATHER STATEMENT...
AT 1213 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BEAVER...OR 7 MILES SOUTHWEST OF TURKEY CREEK...MOVING NORTHEAST
AT 30 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUNKIE...CHENEYVILLE...TURKEY CREEK...PINE PRAIRIE...BAYOU CHICOT...
BEAVER...CHICOT STATE PARK AND ST. LANDRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR CENTRAL AND
SOUTHWESTERN LOUISIANA.
LAT...LON 3110 9232 3085 9212 3085 9221 3082 9221
3069 9254 3078 9260 3089 9260
TIME...MOT...LOC 0613Z 239DEG 23KT 3082 9253
25Special weather statement, Nov 30, 12:17 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1217 AM CST WED NOV 30 2016
LAZ041-042-300645-
JEFFERSON DAVIS LA-CALCASIEU LA-
1217 AM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON DAVIS AND
SOUTHEASTERN CALCASIEU PARISHES UNTIL 1245 AM CST...
AT 1216 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER IOWA...MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JENNINGS...WELSH...IOWA...FENTON...LEBLEU SETTLEMENT...PINE ISLAND...
LACASSINE...BELL CITY AND ROANOKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 3027 9311 3044 9288 3044 9278 3046 9277
3025 9262 3023 9262 3008 9303
TIME...MOT...LOC 0616Z 240DEG 38KT 3024 9298
TINGLERSpecial weather statement, Nov 30, 12:18 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1218 AM CST WED NOV 30 2016
LAZ073-074-300645-
WEST CAMERON LA-EAST CAMERON LA-
1218 AM CST WED NOV 30 2016
...SPECIAL WEATHER STATEMENT...
AT 1218 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOLLY BEACH...OR NEAR JOHNSONS BAYOU...MOVING NORTHEAST AT 40
MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JOHNSONS BAYOU...SABINE NATIONAL WILDLIFE...HOLLY BEACH...HACKBERRY
AND CONSTANCE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3005 9345 3000 9333 2999 9334 2993 9315
2987 9324 2993 9324 2996 9326 2995 9334
2985 9335 2987 9335 2988 9339 2986 9344
2982 9339 2982 9335 2980 9335 2984 9332
2983 9329 2976 9340 2977 9348 2973 9376
TIME...MOT...LOC 0618Z 230DEG 37KT 2978 9355
TINGLERSpecial weather statement, Nov 30, 12:45 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1245 AM CST WED NOV 30 2016
LAZ033-042-043-300715-
JEFFERSON DAVIS LA-ST. LANDRY LA-ACADIA LA-
1245 AM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON DAVIS...
WEST CENTRAL ST. LANDRY AND NORTHWESTERN ACADIA PARISHES UNTIL 115 AM
CST...
AT 1245 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PINE ISLAND...OR 7 MILES NORTHWEST OF JENNINGS...MOVING EAST AT
35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EUNICE...JENNINGS...WELSH...IOTA...EVANGELINE...PINE ISLAND...
MOWATA...MAXIE...HATHAWAY AND ROANOKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR CENTRAL AND
SOUTHWESTERN LOUISIANA.
LAT...LON 3036 9288 3048 9255 3048 9249 3050 9248
3050 9246 3052 9246 3054 9240 3054 9237
3030 9227 3018 9281
TIME...MOT...LOC 0645Z 252DEG 31KT 3032 9271
TINGLERSpecial weather statement, Nov 30, 12:48 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 AM CST WED NOV 30 2016
LAZ073-074-300715-
WEST CAMERON LA-EAST CAMERON LA-
1248 AM CST WED NOV 30 2016
...SPECIAL WEATHER STATEMENT...
AT 1247 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HOLLY BEACH...OR 7 MILES WEST OF CAMERON...MOVING NORTHEAST AT
35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMERON...HOLLY BEACH...GIBBSTOWN AND CONSTANCE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2977 9365 3001 9334 2985 9335 2987 9335
2988 9339 2986 9344 2980 9335 2984 9332
2985 9325 2990 9323 3003 9328 2990 9299
2978 9324 2976 9334 2979 9332 2976 9335
TIME...MOT...LOC 0647Z 234DEG 32KT 2980 9343
TINGLERSpecial weather statement, Nov 30, 12:52 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1252 AM CST WED NOV 30 2016
LAZ029-032-033-300715-
EVANGELINE LA-ST. LANDRY LA-AVOYELLES LA-
1252 AM CST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EVANGELINE...NORTH
CENTRAL ST. LANDRY AND AVOYELLES PARISHES UNTIL 115 AM CST...
AT 1251 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MOREAUVILLE...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VILLE PLATTE...MARKSVILLE...BUNKIE...MAMOU...SIMMESPORT...
MOREAUVILLE...MORROW...BORDELONVILLE...COTTONPORT...PINE PRAIRIE...
MANSURA...HESSMER...EVERGREEN...PLAUCHEVILLE...BIG BEND...INDIAN
LAKE...LAKE OPHELIA NATIONAL WILDLIFE REFUGE...WHITEVILLE...REDDELL
AND CHICOT STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR CENTRAL
LOUISIANA.
LAT...LON 3122 9178 3120 9169 3105 9172 3098 9180
3086 9182 3083 9180 3055 9241 3071 9249
3097 9227 3096 9221 3102 9222 3126 9200
3124 9200 3123 9199 3122 9199 3123 9192
3127 9195 3130 9191
TIME...MOT...LOC 0651Z 235DEG 46KT 3104 9193
TINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:24 PM CST | Special Weather Statement | LCH | Vernon | 66 min |
| Nov 29, 6:46 PM CST | Tornado Warning | LCH | Vernon | 23 min |
| Nov 29, 9:46 PM CST | Special Weather Statement | LCH | Beauregard | 59 min |
| Nov 29, 9:58 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 38 min |
| Nov 29, 10:58 PM CST | Special Weather Statement | LCH | Rapides | 47 min |
| Nov 29, 11:26 PM CST | Special Weather Statement | LCH | Calcasieu | 49 min |
| Nov 29, 11:34 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides | 38 min |
| Nov 30, 12:14 AM CST | Special Weather Statement | LCH | Evangeline | 46 min |
| Nov 30, 12:17 AM CST | Special Weather Statement | LCH | Jefferson Davis | 28 min |
| Nov 30, 12:18 AM CST | Special Weather Statement | LCH | Cameron | 27 min |
| Nov 30, 12:31 AM CST | Special Marine Warning | LCH | 44 min | |
| Nov 30, 12:45 AM CST | Special Weather Statement | LCH | Acadia, Jefferson Davis | 30 min |
| Nov 30, 12:48 AM CST | Special Weather Statement | LCH | Cameron | 27 min |
| Nov 30, 12:52 AM CST | Special Weather Statement | LCH | Avoyelles, Evangeline | 23 min |
| Nov 30, 1:25 AM CST | Special Weather Statement | LCH | Saint Landry | 50 min |
| Nov 30, 1:28 AM CST | Special Weather Statement | LCH | Cameron | 47 min |
| Nov 30, 2:13 AM CST | Special Weather Statement | LCH | Acadia | 32 min |
| Nov 30, 2:41 AM CST | Special Weather Statement | LCH | Acadia, Lafayette | 34 min |
| Nov 30, 2:46 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin, Vermilion | 44 min |
| Nov 30, 4:03 AM CST | Special Weather Statement | LCH | Saint Martin, Vermilion | 42 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.